advertisement
Question
Posted by: Miep | 2011/04/13

Acid Reflux

I have been diagnosed with quite severe acid reflux. I am a professional musician, and it has actually started damaging my vocal chords. The ENT prescribed Nexiam (20g in the morning), but I have recently discovered something far cheaper - akaline powder.

Can I slowly phase out the Nexiam and swop it with the alkaline powder? I have heard only great things about this " miracle"  powder.... I am not a fan of taking regular pills - I would much rather use natural remedies. Having said that, I also want to look after my health properly and well informed. Can you help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Miep

I wont advise stopping the Nexiam - The powder may act as an antacid and reduce some of the symptoms, but Nexiam will, in the long run, be the better choice. Reflux may also occur at night when you are lying down, and this is when your Nexiam really comes into play.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Miep | 2011/04/14

Thanks for the info. Would you say that the Nexiam is a long term solution? Are there other drugs that can " take over"  when the problem is better?

Reply to Miep
Posted by: pharmacist | 2011/04/14

Hi Miep

I wont advise stopping the Nexiam - The powder may act as an antacid and reduce some of the symptoms, but Nexiam will, in the long run, be the better choice. Reflux may also occur at night when you are lying down, and this is when your Nexiam really comes into play.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement